# SDR IPXA2024012523240

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 28,217 hours, 10,451 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 676 Lbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND MAIN DECK CARGO RESTRAINT FLOOR ADAPTER FITTING BROKEN AT STA 676, LBL 47.5 (REPLACE) 1. I.A.W AMM 25-57-02-004-029, AMM 25-57-05-004-001 AND AMM 25-58-01-004-001 REV.141 REMOVED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
